# SDR SWIA201334755

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,412 hours, 28,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Paint
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AT APPROXIMATELY 1000' FT AGL, FLAPS 45Â°, ON SPEED, TRIMMED OUT.  AIRCRAFT BEGAN SUDDEN LT ROLL WITH AUTOPILOT OFF.  SIGNIFICANT RWD TRIM ADDED TO CORRECT & FLY AIRCRAFT.  NO ASSOCIATED EICAS MESSAGES DISPLAYED.  FLT#2583 FOUND EXCESSIVE PAINT RUNS & EXCESSIVE SEALANT ON FORE FLAP & FLAP LE ON LT INBD & OTBD FLAP.  RESTORED AERODYNAMIC SMOOTHNESS IAW SRM.
